Kazan Federal University Digital Repository

Measure on the inductive limit of projection lattices

Show simple item record

dc.contributor.author Matvejchuk M.
dc.date.accessioned 2018-09-17T20:16:50Z
dc.date.available 2018-09-17T20:16:50Z
dc.date.issued 1993
dc.identifier.issn 0020-7748
dc.identifier.uri https://dspace.kpfu.ru/xmlui/handle/net/133278
dc.description.abstract A probability measure on a nondecreasing net of lattices of orthogonal projections in von Neumann algebras is extended to a probability on the inductive limit of the lattices. © 1993 Plenum Publishing Corporation.
dc.relation.ispartofseries International Journal of Theoretical Physics
dc.title Measure on the inductive limit of projection lattices
dc.type Article
dc.relation.ispartofseries-issue 10
dc.relation.ispartofseries-volume 32
dc.collection Публикации сотрудников КФУ
dc.relation.startpage 1927
dc.source.id SCOPUS00207748-1993-32-10-SID22044450121

Files in this item

This item appears in the following Collection(s)

  • Публикации сотрудников КФУ Scopus [24551]
    Коллекция содержит публикации сотрудников Казанского федерального (до 2010 года Казанского государственного) университета, проиндексированные в БД Scopus, начиная с 1970г.

Show simple item record

Search DSpace

Advanced Search


My Account